# SDR ASAA2023041442898

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,124 hours, 17,412 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING (ASA LP 60513904), FOUND T49.5 (S4) PROBE INDICATION ALL DASHES, NO READING ON # 1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED T49.5 (S4) PROBE REF B737-800 AMM 77-21-01/401.
